# SDR AALA202109301945

- Difficulty date: September 27, 2021
- Submitted: September 30, 2021
- Operation: Air carrier
- Aircraft: N968AN
- Make and model: Boeing 737*
- Aircraft serial: 30095
- Aircraft time: 58,974 hours, 24,333 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 273A25011
- Condition: Inoperative
- Location: Zone 700 - Gears
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: UPON GEAR RETRACTION HAD RED LEFT GEAR INDICATION. GEAR APPEARED TO BE STOWED BASED ON NO VIBRATION AT CRUISE ALT 370-PHONE PATCH TO MAINTENANCE-ADVISED TO CHECK MANUAL GEAR EXTENSION ACCESS DOOR. UPON TOUCHING THE DOOR LEFT MAIN GEAR BECAME FULLY EXTENDED. OBSERVED ALL GEAR SPEED RESTRICTIONS AND EMERGENCY WAS DECLARED AND DIVERTED TO CLT. AIRCRAFT WAS NOT OVERWEIGHT FOR LANDING. LANDING UNEVENTFUL-GEAR INDICATION SAFE. REMOVED AND REPLACED LEFT MAIN LANDING GEAR ACTUATOR PER JOB CARD 08L70032007 OPERATIONS AND LEAK CHECK OK.
